# SDR SWAA102333

- Difficulty date: April 23, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 42,699 hours, 34,465 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638426M
- Part serial: 093204T
- Condition: Punctured
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT ELEVATOR TAB PUNCTURED ON UPPER SURFACE.  REMOVED AND REPLACED TAB PER MM.
